# SDR AALA972502

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 5543151
- Condition: Defective
- Location: Nlg
- Component: Eldec
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 0641 - EN ROUTE EWR/DFW, RED NOSE GEAR LIGHT ILLUMINATED IN CLIMB PASSING 18,000 FEET.  ACCOMPLISHED ABNORMAL PROCEDURES WITH NO EFFECT.  LIGHT EXTINGUISHED 15 MINUTES LATER AT 28,000 FEET.  LANDED DFW WITHOUT INCIDENT.  REPLACED UP/DOWNLOCK SENSOR ON NOSE GEAR. ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
